advertisement
Question
Posted by: sandra | 2010/07/13

Prednisone symptoms

Hi
I have been on prednisone for a week due to cellulitis. 2 tabs a day, I assume 5mg each. Week two I started taking 1 a day. It is now 5 days I have been on 1 a day.
I am experiencing severe fatique and nausea since just before I started on 1 a day. Is this normal? The dosage was so small for such a short time and I am tapering gradually.
What can it be?
Tx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi sandra
I don't think that the symptoms are due to the prednisone, there may be another underlying cause like a viral infection or urinary tract infection or irritation of the stomach due to the cortisone
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: K | 2010/07/13

Hi
I was also on prednisone. I was on 2tabs twice a day. i also experienced nausea and bloating and indigestion. I am off them now. Doc said it can take up to 6 weeks for symptoms to fade.

Reply to K
Posted by: Cyberdoc | 2010/07/13

Hi sandra
I don't think that the symptoms are due to the prednisone, there may be another underlying cause like a viral infection or urinary tract infection or irritation of the stomach due to the cortisone
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement